As an Amazon Associate I earn from qualifying purchases.
1. HealthA2Z #ad
HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets #adHealthA2Z #ad
- 500 mg acetaminophen, headache, joint, helps relieve muscle, a proven pain reliever, and arthritis pain quickly.25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
It contains no Aspirin. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. Adults and children 12 years and over: take 2 caplets at bedtime. Compare to Tylenol PM active ingredient.
|Manufacturer||Allegiant Health #ad|
2. ValuMeds #ad
Minor Aches | Non-Habit Forming, ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches #adValuMeds #ad
- Consult a doctor for details. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
3. Amazon Basic Care #ad
100 Count, Pain Reliever Plus Nighttime Sleep Aid, Basic Care Acetaminophen PM #adAmazon Basic Care #ad
- Use: basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Effective sleep aid: for pain with sleeplessness. Less pain, pain reliever, nighttime sleep aid, more sleep: even minor aches pains can interfere with your restful sleep.
Non-habit forming: basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
Active ingredients: the active ingredients in basic care acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid.
Child-resistant cap. Compare to extra Strength Tylenol PM Caplets active ingredients. Basic care acetaminophen pm contains 500 mg acetaminophen, and 25 mg of diphenydramine hydrochloride, together in easy-to-swallow caplets. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
4. Aleve #ad
Aleve PM Caplets, Muscle Aches, 80 count, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules, Fast Acting Sleep Aid and Pain Relief for Headaches #adAleve #ad
- Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. Easy open cap is not child resistant. The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.
Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
|Manufacturer||Bayer HealthCare LLC #ad|
5. Advil #ad
38mg Diphenhydramine, Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen #adAdvil #ad
- To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary.
Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Fall asleep faster & stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep.
Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep.
Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.
6. Berkley and Jensen #ad
500 Count, Berkley Jensen Extra Strength Non-Aspirin Pm Caplets #adBerkley and Jensen #ad
- Relief of aches and pains. Non habit forming. 500 count. Nighttime Sleep-aid. Acetaminophen 500 mg and Diphenhydramine HCI 25 mg.
7. ZzzQuil #ad
2 Bottles of 12 Fl Oz 24 Fl Oz Total, ZzzQuil Nighttime Pain Relief, Sleep Aid Liquid with Acetaminophen #adZzzQuil #ad
- Max strength relief. Fall asleep fast. For sleep + pain so you can fall asleep and wake refreshed. America's #1 sleep brand. Zzzquil night pain contains non-habit forming ingredients: diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief.
Zzzquil night pain Helps you fall asleep in as little as 20 minutes. Non-habit forming. Sleep for when pain keeps you up. For the sound sleep you want and the pain relief you need. From the trusted sleep experts at Vicks.
8. Hyland's #ad
50 Count, PM Nighttime Formula, Natural Relief of Calf, Leg Cramps Tablets by Hyland's, Foot and Leg Cramps at Night #adHyland's #ad
- Pain relief of leg cramps: natural relief of pain and cramps in lower body, legs, feet and toes with accompanying occasional sleeplessness and disrupted sleep.
Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. 50 tablets = up to 50 doses of hyland's Leg Cramps quick-dissolving tablets.
There are no known side-effects and will not conflict with any medications you may be taking. Easy to take: quick-dissolving tablets that melt in your mouth instantly to relieve cramping in legs and feet, limbs and joints, pains in legs, and occasional sleeplessness and disrupted sleep caused by symptoms of leg cramps.
|Manufacturer||Hyland's Homeopathic #ad|
9. MagniLife #ad
MagniLife Relaxing Leg Cream Pain PM Relief & Sleep Aid For Restless Legs, Discomfort & Tossing, 4oz, Natural Soothing, Cramping, Deep Penetrating Topical with Magnesium & Lavender #adMagniLife #ad
- All of our products are developed and manufactured in our state-of-the art facilities. A safe option for someone who is currently taking medication or wants to avoid medicines that can be harsh on the body. If you are tired of tossing and turning, now you can get the rest you need without side effects or the risk of dependency.
Non-habit forming - provides a natural alternative to other sleep aids. Start your journey to a healthy lifestyle today! Trusted brand with you in mind - magnilife has been a trusted business for over 20 years. Safe, plant-derived topical - a great benefit of our cream is it does not interfere with other medications.
Made with highly qualified formulators to ensure excellence in quality and consistency, we ensure top quality products and are dedicated to providing products that help to improve quality of life. Helps to calm the discomfort and restlessness so that you can get the sleep you need and wake up feeling refreshed and ready for whatever the day brings.
All-natural ingredients - naturally derived, non-greasy formula contains active ingredients to help deliver fast-acting, aloe, cudweed, sage and ylang-ylang. Relaxing leg cream is a go-to when your legs just won’t stay still. Natural relief - magnilife penetrating leg cream helps to relax and soothe the uncomfortable sensations that can make it difficult to fall asleep. Our deep penetrating, intense moisturizing herbal cream soothes aching, busy legs with magnesium, lavender, serious relief when you need it most.
10. Hyland's #ad
Hyland's FLEXmore PM for Back, and Muscle Pain Relief, Joint, Arthritis Pain Relief, Neck, 50 Quick-Dissolving Tablets #adHyland's #ad
- No nsaids like ibuprofen, Naproxen, Acetaminophen, or Aspirin and no known drug interactions. Find relief with our natural active ingredients. Flexmore pm is made to provide minor arthritis pain relief* for symptoms such as swelling or stiffness, neck or back pain, joint, and muscle cramps associated with minor rheumatic pain while helping with occasional sleeplessness.
Flexmore pm has an easy-open cap.